Mar 16, 2010
I just started my first cocktail of Norvir, Truvada & Lexiva. About an half-hour to an hour after I take my pills my tongue goes numb. This lasts for maybe 2 hours, sometimes longer, sometimes less. I'm also taking a bactrim-ds along with a multivitamin. Is this something to worry about? I'm currently international and don't want to worry my doctor over something thats nothing. Thanks for your help.
| Response from Dr. Henry
Norvir (ritonavir) boosted protease inhibitors can cause numbness or tingling of tongue (also metallic taste to food) particularly during first several weeks and in the first hours after the dose. That is a likely cause of your symptoms though other possibilities exist so upon your return would seek evaluation if those symptoms continue or worsen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Touching Wet Condom Then Touching Cut Penis
- I Received Protected Oral From An Hiv Positive Person
- Minimal Receptive Vaginal Penetration Risks For Hiv
- Missing A Dosage Of Antiretroviral Meds
- Painful Swollen Lymph Nodes In Back Of Head Hurt
- Should You Worry About Getting Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.